# SDR SCNA20131024181

- Difficulty date: October 17, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,008 hours, 23,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 540, BUTT LINE 0 FLOOR SUPPORT CRACKED. REMOVED  FLOOR SUPPORTS AND INSTALLED NEW FLOOR SUPPORT.
